Journal of Symbolic Logic 40 (4):636-637 (1975)

Authors
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271858
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 52,792
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Finite Diagrams Stable in Power.Saharon Shelah - 1970 - Annals of Pure and Applied Logic 2 (1):69.
Model Theory on Admissible Sets.Nigel Cutland - 1973 - Annals of Pure and Applied Logic 5 (4):257.

Add more citations

Similar books and articles

Computable Models of Theories with Few Models.Bakhadyr Khoussainov, Andre Nies & Richard A. Shore - 1997 - Notre Dame Journal of Formal Logic 38 (2):165-178.
Automatic Models of First Order Theories.Pavel Semukhin & Frank Stephan - 2013 - Annals of Pure and Applied Logic 164 (9):837-854.
Tiny Models of Categorical Theories.M. C. Laskowski, A. Pillay & P. Rothmaler - 1992 - Archive for Mathematical Logic 31 (6):385-396.
On Omega-Categorical Simple Theories.Daniel Palacín - 2012 - Archive for Mathematical Logic 51 (7-8):709-717.
Model Theory Without Choice? Categoricity.Saharon Shelan - 2009 - Journal of Symbolic Logic 74 (2):361-401.
Superstable Theories with Few Countable Models.Lee Fong Low & Anand Pillay - 1992 - Archive for Mathematical Logic 31 (6):457-465.
[Omnibus Review].Ehud Hrushovski - 1993 - Journal of Symbolic Logic 58 (2):710-713.
Rich Models.Michael H. Albert & Rami P. Grossberg - 1990 - Journal of Symbolic Logic 55 (3):1292-1298.
Theories with a Finite Number of Countable Models.Robert E. Woodrow - 1978 - Journal of Symbolic Logic 43 (3):442-455.
ℵ0-Categorical Tree-Decomposable Structures.A. H. Lachlan - 1992 - Journal of Symbolic Logic 57 (2):501 - 514.

Analytics

Added to PP index
2015-02-05

Total views
6 ( #1,036,481 of 2,340,398 )

Recent downloads (6 months)
1 ( #514,582 of 2,340,398 )

How can I increase my downloads?

Downloads

My notes